MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 05852633190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c701 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for tina-quant lipoprotein (a) gen.2 (lpa2) on a cobas 8000 cobas c 701 module.The initial result was 236 nmol/l.This result was questioned by the physician, and the sample was repeated.The repeat result was 248.0 nmol/l, accompanied by an invalidating data flag.The repeat result was 1213.5 nmol/l.The sample was repeated with a 1:3 dilution, and the result was 1206.0 nmol/l, accompanied by an invalidating data flag.The sample was repeated with a 1:5 dilution, and the result was 1431.5 nmol/l, accompanied by an invalidating flag.The sample was repeated with a 1:20 dilution, and the result was 951.1 nmol/l.
 
Additional Manufacturer Narrative
It was found that the sample was centrifuged for 7 minutes; this is too short.There were frequent sample-quality-related alarms on the alarm trace data.The investigation determined the event was due to pre-analytical handling issues.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24681101
Report Number1823260-2026-01056
Device Sequence Number9976463
Product Code DFC
UDI-Device Identifier04015630930586
UDI-Public04015630930586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05852633190
Device Lot Number938898
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown